# SDR REXA2012031900259

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 25,156 hours, 21,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR SUPPORT BEAM AT FS 349 TO BE CORRODED ON THE UPPER FLANGE AROUND A NUT PLATE LOCATED BETWEEN LBL 27 AND LBL 36.  REPAIRED IAW EA CRJ253-00421B AND ASSOCIATED 8110-3.
